Skip to Content Accessibility Information
Text Size: A A A

Behavioral Health: Operation Save a Life (Naloxone Training)

operation_save_a_life

Signs and symptoms of an opioid overdose include:

  • Loud snoring
  • Lips and/ or fingertips turning blue
  • Pale, grayish skin
  • Unresponsive
  • A very limp body
  • Shallow, slow or stopped breathing

Opioid Overdose Naloxone Training

Naloxone is a prescription medication that is safe and effective in temporarily reversing an opioid overdose. If you are a person who uses drugs, or the loved one of someone who does, having Naloxone available can help reduce the risk of fatal overdose.

You have several options to be trained and/or receive Naloxone:

Access Carroll

Classes are offered on the 3rd Wednesday of each month at 5:30 PM  

10 Distillery Drive, Suite 200

Westminster, Maryland 21157

Call 410-871-1478 to register

Carroll County Health Department

Offered one on one with a Naloxone trainer during regular business hours (8:00am – 5:00pm).

290 South Center Street

Westminster, Maryland 21157

 Call 410-876-4449 to arrange peer to peer training

Westminster Police Department

Each officer in the Patrol Bureau is trained and has access to Naloxone kits to distribute.

Training Online

The Maryland Department of Health offers the following videos online

Using Naloxone – English

El Uso de la Naloxona – Espanol

Agency Training

Is your organization interested in having Naloxone training for staff?

Please call 410-876-4449 and ask to speak with Adrienne Sanders about scheduling a training.

Your Local Pharmacy

Naloxone is available at your local pharmacy without attending a class. The pharmacy will run in through your prescription coverage and you will only be charged your co-pay.

Learn more about Maryland’s statewide opioid prevention and awareness efforts, and to get more information about how to respond to an opioid crisis at Before it’s too late.

 
 
Before Its Too Late